# SDR X1AA201303280001

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: General aviation
- Aircraft: N633RT
- Make and model: Cessna 550
- Aircraft serial: 550588
- Aircraft time: 8,420 hours, 8,072 cycles
- Engine: Pwc JT15D5D
- Engine time: 8,277 hours, 7,930 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 65430087
- Condition: Intermittent
- Location: Mlg
- Part time: 8,420 hours, 8,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SNOW AND ICE CONTAMINATION OF LANDING GEAR CAUSING A FAILURE TO COMPLETE THE RETRACT CYCLE.  SUSPECTED FAILED UPLOCK SWITCH AFTER GEAR WAS THAWED OUT.  ALSO FOUND RIGHT LANDING LIGHT BRACKET MISALIGNED, SUSPECTED THAT THE DE-ICING PROCEDURE IN TORONTO CANADA, MISALIGNED THE LANDING LIGHT BRACKET TO BE CAUSING THE RIGHT LANDING GEAR, FAILURE TO COMPLETE THE RETRACTION CYCLE.
